W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
PLC121200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
02/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As gore was unable to determine which device(s) caused or contributed to the event if any; additional device(s) implanted related to this event include the following as referenced in 8021-1 : brand: gore® excluder® aaa endoprosthesis , product name: stent graft trunk ipsilateral leg c3 , catalog number: rlt261216 , lot/sn: (b)(4) ,and udi: (b)(4).(b)(4) - the medical device(s) remain implanted and were therefore not available for return and evaluation.
Event or Problem Description
On (b)(6) 2019 the patient underwent evar for an abdominal aortic aneurysm and was implanted with the following gore® excluder® evar endoprostheses: trunk ipsilateral leg component (rlt261216), contralateral leg component (plc121200), and aortic extender (pla280300).On (b)(6) 2022 cta was performed and identified type1b endoleak on the left limb.On (b)(6) imaging was conducted in order to confirm the suspected type1b endoleak.As reported it was causing the aneurysm sack to dilate.On (b)(6) 2022 the patient underwent a reintervention in which coverage down the left side was extended.The procedure was conducted without issue and it was confirmed that there were no remaining signs of endoleak.As reported, there was a large amount of calcium observed during the intervention but no thrombus was noted.It was also noted that the patient suffers from kawasaki disease (kd).It was requested, but information was not provided on whether or not the leak was on the contralateral or the ipsilateral side or how much the aneurysm had grown.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.G3/g4 date received by manufacturer 25 april 2022 - manufacturing record review against specifications for the specified device and concomitant medical product was completed in full.H6: code 213, no device problem found ¿ a review of manufacturing records verified that the lots involved in this event met all pre-release specifications.H6 code 50, adverse event related to patient condition - related to ongoing treatment for kawasaki disease.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require additional intraoperative procedure time or intervention include, but are not limited to endoleak and aneurysm enlargement.Further and according to the ifu regarding patient selection, treatment and follow-up, the safety and effectiveness of the gore® excluder® aaa endoprostheses have not been evaluated in the following patient populations: inflammatory aneurysms.